# SDR HALA20240904252

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 13,717 hours, 2,876 cycles
- System (JASC): 2300 · Communications System
- Part: Handset
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING TAXI OUT AND CLIMB STRONG FEEDBACK THROUGH FWD GALLEY HANDSET 1L. REMOVED AND REPLACED HANDSET ASSY AT 1L DOOR PER AMM 23-73-44-401. OPS CHECK GOOD. OK FOR SVC.
